# SDR CALA2019122102256

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 100,359 hours, 28,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 140N266637
- Condition: Damaged
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK SECONDARY FINDING UPON REMOVAL OF L1 DOOR HANDLE ME CHANISM BOX FOUND 2EA DAMAGE (GOUGE) AT CENTER HOLE SLEEVE. REF ST ENG N/R 0079475
